# SDR UALA2012032801950

- Difficulty date: March 28, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 53,369 hours, 6,269 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 80214
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG DRIVE LIGHT DID NOT ILLUMINATE AFTER MOTORING FOR HYD LEAK CHECK.   LIGHT REMAINED OUT EVEN AFTER IDG DISCONNECT.  REF SSM 24-11-02 PAGE 101.  NO CONTINUITY AT PINS 9 & 10 AT CONNECTOR DG19B ON IDG.  THIS IDG WAS REPLACED..  NR 2 IDG REPLACED AGAIN.  WORKS OKAY.
